Alert archive / Illinois / Flash Flood Warnings in 2010

Flash Flood Warning 13, NWS Quad Cities, IA

June 12, 2010Bureau County, Putnam County, Illinois

NWS Quad Cities, IA issued this flash flood warning at Jun 12, 2010, 2:15 PM CDT for Bureau County, Putnam County, Illinois. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2010, 2:15 PM CDT (19:15 UTC)
Expired
Jun 12, 2010, 8:15 PM CDT
In force
6 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
None

Counties Bureau County, IL, Putnam County, IL

The radar

The Quad Cities radar (KDVN), 98 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 4:00 PM CDTFLASH FLOOD8 S Wyanet, ILA SECTION OF THE WYANET-WALNUT ROAD WAS FLOODED FOR A SHORT TIME. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 105 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 7.3 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2010-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2622 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2010-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2622 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
466 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

227 
WGUS53 KDVN 121915
FFWDVN
ILC011-155-130115-
/O.NEW.KDVN.FF.W.0013.100612T1915Z-100613T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
215 PM CDT SAT JUN 12 2010

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL AND SOUTHERN BUREAU COUNTY IN NORTH CENTRAL ILLINOIS...
  THIS INCLUDES THE CITY OF PRINCETON...
  PUTNAM COUNTY IN NORTH CENTRAL ILLINOIS...
  THIS INCLUDES THE CITY OF HENNEPIN...

* UNTIL 815 PM CDT

* AT 213 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WYANET...
  TISKILWA...SPRING VALLEY...LADD...DEPUE...DALZELL...BUDA AND
  GRANVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL OF 1 TO 3 INCHES IS EXPECTED.

FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND STREETS...
UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY.

&&

LAT...LON 4110 8918 4110 8934 4115 8934 4114 8964
      4123 8966 4123 8984 4125 8986 4126 8986
      4143 8964 4148 8944 4151 8916

$$

ERVIN
2 follow-up statements
805 
WGUS73 KDVN 122055
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
355 PM CDT SAT JUN 12 2010

ILC011-155-130115-
/O.CON.KDVN.FF.W.0013.000000T0000Z-100613T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PUTNAM IL-BUREAU IL-
355 PM CDT SAT JUN 12 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
SOUTHEASTERN BUREAU AND PUTNAM COUNTIES...

AT 354 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORM RUN OFF LIKELY PRODUCING FLASH FLOODING OVER 
THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SMALL CREEKS 
NEAR THE ILLINOIS RIVER...MAINLY JUST SOUTH OF HENNIPEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND 
STREETS...UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY.

&&

LAT...LON 4132 8948 4136 8918 4110 8918 4110 8934
      4115 8934 4114 8964 4123 8966

$$

ERVIN
593 
WGUS73 KDVN 130106
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
806 PM CDT SAT JUN 12 2010

ILC011-155-130115-
/O.EXP.KDVN.FF.W.0013.000000T0000Z-100613T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PUTNAM IL-BUREAU IL-
806 PM CDT SAT JUN 12 2010

...THE FLASH FLOOD WARNING WILL EXPIRE AT 815 PM CDT FOR SOUTHEASTERN
BUREAU AND PUTNAM COUNTIES...

FLOODING CONDITIONS HAVE IMPROVED...AND THE FLASH FLOOD WARNING HAS 
BEEN ALLOWED TO EXPIRE.

LAT...LON 4132 8948 4136 8918 4110 8918 4110 8934
      4115 8934 4114 8964 4123 8966

$$

LE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 3:35 AM CDT, 10 hours 40 minutes earlier.

Area forecast discussion, Jun 12, 3:35 AM CDT, 10 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
335 AM CDT SAT JUN 12 2010

.SYNOPSIS...
LATEST SFC ANALYSIS WAS INDICATING FRONTAL BOUNDARY UNDULATING FROM
WEST TO EAST FROM EAST CENTRAL NEB...TO LOCALLY ALONG THE I80
CORRIDOR AND THEN EXTENDS NORTHEASTWARD TOWARD MKE AND NW LOWER MI.
NOTICEABLE LOW TO MID 70 DPT FIELD POOLED ALONG AND SOUTH OF THIS
FEATURE IN SOUTHERN IA. PRESSURE FALLS CONTINUED TO INCREASE ALONG
THIS BOUNDARY AS WELL WITH CURRENT MAX IN SOUTH CENTRAL IA IN VCNTY
OF WAA WING AREA OF SHOWERS AND STORMS FLARING UP JUST SOUTHEAST OF
DSM. 00Z UA ANALYSIS CONTINUED TO INDICATE A VERY IMPRESSIVE SLUG
OF H85 MB MOISTURE INDICATED BY MID TO UPPER TEEN C DPTS POOLED UP
ALONG AND WEST OF THE MS RVR VALLEY.

&&

.SHORT TERM...TODAY AND TONIGHT...
SHORT RANGE MODELS AND CONCEPTUAL FORCING TOOLS SUGGEST BULK OF
UPSTREAM CONVECTIVE COMPLEX OVER NEB AND SD TO WEAKEN DIURNALLY AND
MOVE EAST-NORTHEAST ACRS NORTHERN IA AND MN THIS MORNING. WILL HAVE
TO DEAL HOWEVER WITH SECONDARY WAA WING OF SHOWERS AND STORMS
CURRENTLY PERCOLATING ACRS CENTRAL AND SOUTHEAST IA THIS MORNING
ESPECIALLY WEST OF THE MS RVR THROUGH AT LEAST 15Z BEFORE THEY TOO
START TO DIURNALLY WEAKEN AND DECAY. WITH SOUPY BOUNDARY LAYER AND
AIRMASS OF 1.7 TO 2 INCH PW/S...LOCALLY VERY HEAVY RAIN AND POSSIBLY
SOME URBAN AND SMALL STREAM TYPE FLOODING THE MAIN CONCERN WITH THIS
MORNING ACTIVITY. THE QUASI-STATIONARY FRONT TRYING TO RETREAT
NORTHWARD ALONG WITH SOME MCS-FORCING PARAMETERS MOVING ACRS CENTRAL
INTO EASTERN IA SHOULD INITIATE SOME NEW THUNDERSTORMS DEVELOPMENT
ACRS PORTIONS OF THE DVN CWA LATER THIS AFTERNOON AND EVENING WITH
FAVORED AREAS OF DEVELOPMENT ALONG AND NORTH OF THE BOUNDARY.
HIGH PW/SATURATED AIRMASS AND WEAK SHEAR SUGGEST THAT MAIN CONCERN
AGAIN LOCALLY HEAVY RAINFALL AS OPPOSED TO SVR WX...ALTHOUGH A LOW
CHC OF BOWING SEGMENTS FEEDING ON HIGH CAPE AND POSSIBLY PRODUCING
WIND GUSTS OF 50 TO 60 MPH REMAINS THROUGH TONIGHT. TOUGH TO DEFINE
AREAS OF LIKELY OR HIGHER POPS AND WILL MAINTAIN MODERATE TO HIGH
CHC POPS FOR MOST OF THE AREA INTO THE EVENING.  CONVECTIVE DEBRIS
AGAIN TO BE A FACTOR WITH WARM UP POTENTIAL...BUT MAY BE ENOUGH
BREAKS AND RECOVERY INTO THE AFTERNOON FOR THE CWA TO ATTAIN HIGH
TEMPS SIMILAR TO YESTERDAY.

TONIGHT...MUCH OF ORGANIZED MCS INDUCING PARAMETERS AGAIN FOCUS BACK
ON THE CENTRAL PLAINS. WILL STILL HAVE TO CONTINUE TO CARRY MODERATE
TO HIGH CHC POPS CWA-WIDE AS THE LLVL BOUNDARY CONTINUES TO WAVER
THOUGH EASTERN IA AND NORTHWEST IL UNDER ROUNDS OF ELEVATED WAA AND
WEAK TO MODERATE RIDGE-RIDING WAVES OR MCV/S ROTATING FROM SOUTHWEST
TO NORTHEAST OUT OF THE CENTRAL PLAINS AND TOWARD THE WESTERN GRT
LKS. LOCALLY HEAVY RAIN AND FLASH FLOODING IN AREAS THAT GET HIT
REPEATEDLY BY RAINFALL COMING DOWN AT RATES OF 1.5 TO 2
INCHES AN HOUR IN TROPICAL-LIKE AIRMASS CONTINUE TO BE THE PRIMARY
SIGNIFICANT WX CONCERN TONIGHT. WILL GO WITH LOWS IN THE UPPER 60S
NORTH...AND LOW TO MID 70S IN THE SOUTH IN CONTINUED HIGH SFC DPT
FIELDS.     ..12..

.LONG TERM...SUNDAY THROUGH NEXT FRIDAY...
W/SW FLOW WITH EMBEDDED IMPULSES ALONG WITH EXTREMELY MOIST AIRMASS
(PW/S NEAR 2 INCHES) AND FRONTAL ZONE IN THE VICINITY... WILL
RESULT IN SEVERAL ROUNDS OF SHOWERS AND STORMS IMPACTING PORTIONS OF
THE AREA THROUGH MON... AND HAVE CONTINUED WITH MOD/HIGH CHC POPS
MOST OF THE AREA INTO MON NGT. CONSIDERABLE UNCERTAINTY EXISTS WITH
LOCATION OF BOUNDARIES AS NON-LINEAR PROCESSES DOMINATE... WHICH
PRECLUDES FROM GOING HIGHER ON POPS ATTIM. DEEP WARM AND MOIST
VERTICAL PROFILE SUGGEST SEVERE WX THREAT LOW... WITH GUSTY WINDS
BEING THE MAIN SEVERE THREAT. MAIN CONCERN WILL CONTINUE TO BE
POTENTIAL FOR VERY HEAVY RAINFALL AND FLASH FLOODING WITH TRAINING
AND HIGH RAINFALL RATES GIVEN DEEP WARM LAYER ABOVE 0C ENHANCING WARM
RAIN PROCESSES. HIGH TEMPS NEAR NORMAL ON SUN TRANSITION TO BELOW
NORMAL MON-TUE WITH SOME AREAS POTENTIALLY STRUGGLING TO REACH 70F ON
MON ACROSS THE NORTH WITH CLOUDS AND PCPN. LOWS TRENDING NEAR NORMAL.
GENERAL SUGGESTION OF DRYING OUT INDICATED BY MIDWEEK WITH PASSAGE
OF SOUTHWEST ENERGY THROUGH THE UPPER MIDWEST WHICH IN TURN SENDS
COLD FRONT WELL SOUTH WITH COOLER...DRIER AIR SETTLING IN. BUT...
LULL IN PCPN APPEARS TO BE RATHER SHORT-LIVED AS PATTERN RECYCLES
WITH ADDITIONAL ENERGY DROPPING DOWN IN PERSISTENT WESTERN TROUGH.
W/SW FLOW ALOFT WILL SHUTTLE IMPULSES ACROSS REGION AND COMBINE WITH
RETREATING SFC BOUNDARY FOR RETURN OF UNSETTLED/ACTIVE WX WITH
SEVERAL ROUNDS OF SHOWERS/STORMS POSSIBLE LATE WEEK.     ..05..

&&

.AVIATION...
ROUNDS OF MVFR CU AND STRATOCU THIS MORNING WILL GIVE WAY TO VFR
LEVEL CU AND AC BY THIS AFTERNOON. HIGH SFC LAYER MOISTURE MAY
MAKE FOR FOG OF 3-5SM THROUGH SUNRISE IN VCNTY OF MOST TERMINALS.
SCTRD CONVECTION IN THE VCNTY OF CID THROUGH 15Z...POSSIBLY HEAVY
RAIN AND IFR VSBYS WITH STRONGER STORM CELLS. AFTERNOON AND EVENING
CONVECTION TO BE SCTRD AN MAY COVER WITH VCNTY WORDING IN TAFS FROM
20Z THROUGH 05Z SUNDAY. MORE LIGHT FOG TONIGHT IN CONTINUED LIGHT
AND VARIABLE SFC WIND REGIME IN VCNTY OF WAVERING SFC BOUNDARY.
..12..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

12/05
Hazardous weather outlook, Jun 12, 9:46 AM CDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
946 AM CDT SAT JUN 12 2010

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-131500-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
946 AM CDT SAT JUN 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD THREAT IS EXPECTED TODAY AND TONIGHT...AND A FLASH
FLOOD WATCH IS IN EFFECT FOR MUCH OF THE OUTLOOK AREA THROUGH
TONIGHT.  HEAVY RAINS THIS MORNING...AND OVERNIGHT...WILL
CONTINUE TODAY...BEFORE DECREASING THIS AFTERNOON. ANOTHER COMPLEX
OF STORMS MAY AFFECT THE AREA TONIGHT INTO SUNDAY. FLASH FLOODING
IS POSSIBLE IN LOCATIONS THAT RECEIVED HEAVY RAIN EARLIER
TODAY...AND THEN SEE ADDITIONAL STORMS TONIGHT. THIS IS MOST
LIKELY SOUTH OF HIGHWAY 30 IN IOWA AND ILLINOIS...AS WELL AS
NORTHEAST MISSOURI. A SLIGHT RISK FOR SEVERE STORMS WITH DAMAGING
WINDS ALSO IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS ARE LIKELY TO AFFECT PORTIONS OF THE OUTLOOK AREA
THROUGH MONDAY IN ADVANCE OF A COLD FRONT. THE THREAT FOR SEVERE
WEATHER APPEARS LOW AT THIS TIME... WITH DAMAGING WINDS THE PRIMARY
THREAT. OF MORE CONCERN WILL BE THE POTENTIAL FOR VERY HEAVY RAINFALL
AND FLASH FLOODING... DUE TO HIGH RAINFALL RATES OVER AN INCH PER
HOUR AND THE POSSIBILITY OF SOME AREAS SEEING REPEATED DEVELOPMENT.

AFTER A BRIEF BREAK IN THE ACTIVE WEATHER PATTERN MIDWEEK...THE
CHANCE OF THUNDERSTORMS WILL RETURN THURSDAY INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.

ERVIN

In the hours before

Local storm report, Jun 12, 1:26 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
126 PM CDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     HEAVY RAIN       SSE WAYLAND             40.39N 91.58W
06/12/2010  M4.00 INCH       CLARK              MO   TRAINED SPOTTER

            RAINFALL SINCE NOON

&&

15
Local storm report, Jun 12, 1:27 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
127 PM CDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     FLASH FLOOD      SSE WAYLAND             40.39N 91.58W
06/12/2010                   CLARK              MO   TRAINED SPOTTER

            FOX RIVER IS RISING QUICKLY

&&

15
Local storm report, Jun 12, 1:43 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
143 PM CDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     FLASH FLOOD      KEOKUK                  40.41N 91.40W
06/12/2010                   LEE                IA   TRAINED SPOTTER

            11TH AND MAIN BLOCKED BY HIGH WATER

&&

15
Local storm report, Jun 12, 1:51 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
151 PM CDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     FLASH FLOOD      KEOKUK                  40.41N 91.40W
06/12/2010                   LEE                IA   TRAINED SPOTTER

            7TH AND RONDO CLOSED DUE TO HIGH WATER

&&

15
Local storm report, Jun 12, 1:52 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
152 PM CDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     FLASH FLOOD      3 E NAUVOO              40.55N 91.33W
06/12/2010                   HANCOCK            IL   LAW ENFORCEMENT

            WATER OVER POWELTON BLACKTOP AND VARIOUS PARTS OF
            NORTHWEST HANCOCK COUNTY.

0145 PM     FLASH FLOOD      HAMILTON                40.39N 91.36W
06/12/2010                   HANCOCK            IL   LAW ENFORCEMENT

            HIGHWAY 96 UNDER WATER AT VARIOUS LOCATIONS FROM HAMILTON
            TO NIOTA.

0145 PM     FLASH FLOOD      DALLAS CITY             40.63N 91.16W
06/12/2010                   HANCOCK            IL   LAW ENFORCEMENT

            HIGHWAY 96 UNDER AT LOCATIONS BETWEEN NIOTA AND DALLAS
            CITY.

&&

ERVIN
Local storm report, Jun 12, 2:09 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
209 PM CDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HEAVY RAIN       KAHOKA                  40.42N 91.72W
06/12/2010  M3.40 INCH       CLARK              MO   BROADCAST MEDIA

            MEASURED IN THE LAST HOUR AND A HALF. RELAYED BY WGEM.

&&

LEGRO

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 5:47 AM CDTSpecial Weather StatementDVNMercer, Rock Island118 min
Jun 12, 8:23 AM CDTSevere Thunderstorm WarningDVNBureau51 min
Jun 12, 9:39 AM CDTFlash Flood WatchDVNBureau, Hancock, Henderson, Henry, McDonough, Mercer and 4 more11 hr
Jun 12, 1:07 PM CDTFlash Flood WarningDVNHancock, Henderson, McDonough, Warren6 hr

Nearby

Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.